Tag Archives: Medicine

Benadryl Ultratab Antihistamine Allergy Medicine Tablets, 100 count

Benadryl Allergy UltraTabs Tablets offer effective relief from upper respiratory allergy and common cold symptoms in a small tablet size. Each tablet contains 25 milligrams of the antihistamine diphenhydramine HCI to temporarily relieve allergy symptoms like sneezing, runny nose, itchy throat and nose, and itchy, watery eyes and the common cold symptoms of runny nose… Read More »

Diphenhydramine HCI 25 Mg – Kirkland Brand – Allergy Medicine and AntihistamineCompare to Active Ingredient of Benadryl® Allergy Generic – 600 Count

Temporarily relief of the following symptoms: Sneezing and running nose; itching, watery eyes; hay fever symptoms; Itching of nose or throat .Temporarily relief of sneezing and running nose, itchy watery eyes, hay fever symptoms and itching of nose or throat. Relief from sneezing and running nose Itching, Watery Eyes;Hay Fever symptoms; Itching of Nose or… Read More »